# SDR SWIA202308290028

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 40,986 hours, 40,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1199891 : FOUND DENT TO MEASURE  7"L X 2.75"W X 0.080"D, WITH SEVERAL PAINT SCRATCHES ON FUSELAGE SKIN PANEL (DWG. 601R33010, 0.043" THK IN AFFECTED CHEM-MILL AREA, REF) BETWEEN FS265 - FS280 AND STR. 21L  -  STR.22L.  DAMAGE IS OUT OF LIMITS PER SRM 53-00-31THIS IS CURRENTLY A WORK IN PROGRESS
